advertisement

Depression

Question
Posted by: | 2018/07/30

Q.

Efexor makes me extremely tired

I have recently been started on Efexor by my psychiatrist for depression, however I find that it makes me extremely tired during the day. Would it be ok to take the dose at night before I go to sleep rather than in the morning?

Expert's Reply

A.

Depression expert
- 2018/07/31

Hello,
There are quite a large number of alternative antidepressant drugs to choose from,  Effexor is just one of them, and popular with some doctors. Effexor is a trade name for the AD drug Venlafaxine.  Drowsiness is quite a common side-effect, as with some alternatives, and I would generally advise people to take the dose at night, as you suggest,  when the drowsiness would be welcome and useful.  I am not aware of any advantage to taking the dose in the morning.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.